# SDR HEEA0012882

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Condition: Failed
- Location: Torque
- Part time: 48 hours
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE HOVERING AT 68-71% TORQUE, TORQUE GAUGE STARTED INCREASING UNTIL REACHING FULL SCALE READING AND THEN WENT TO 0%.
